Please use this identifier to cite or link to this item:
Type: Artigo
Title: Symplectic Lefschetz fibrations on adjoint orbits
Author: Gasparim, Elizabeth
Grama, Lino
San Martin, Luiz A. B.
Abstract: We prove that adjoint orbits of semisimple Lie algebras have the structure of symplectic Lefschetz fibrations. We describe the topology of the regular and singular fibres, in particular we calculate their middle Betti numbers.
Subject: Lefschetz, Fibrações de
Variedades simpléticas
Singularidades (Matemática)
Country: Alemanha
Editor: De Gruyter
Citation: Forum Mathematicum. Walter De Gruyter Gmbh, v. 28, p. 967 - 979, 2016.
Rights: Fechado
Identifier DOI: 10.1515/forum-2015-0039
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000387530800009.pdf674.77 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.